MAUDE Adverse Event Report: COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number AB14W030210150
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
The physician used the nanocross 014 to treat a heavily calcified long lesion with 95% stenosis in the superficial femoral artery as per ifu.It was reported that difficulty was experienced removing the balloon following balloon inflation and resistance was encountered removing the catheter from the patient.The catheter was pulled back into the sheath, it was observed that the balloon had detached within the sheath.The sheath was removed flushed and inserted back into the patient with no issues noted.The procedure was completed without injury to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NANOCROSS 0.14 OTW PTA DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key6386730
Report Number2183870-2017-00115
Device Sequence Number16327614
Product Code LIT
UDI-Device Identifier00821684066522
UDI-Public00821684066522
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2020
Device Model NumberAB14W030210150
Device Lot NumberA396829
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2017
Supplement Date Received by Manufacturer02/07/2017
Initial Report FDA Received Date03/08/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight64